# SDR AALA2020073029909

- Difficulty date: July 28, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 56,076 hours, 33,721 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - SMOKE, FORWARD LAVATORY, ECAM ILLUMINATED FOR 1 MINUTE.  EXTINGUISHED AFTER PASSENGER EXITED, SUSPECT SMOKING IN LAV.  FOWARD LAVATORY DETECTION CHECKS OKAY PER AMM 26-17-00.
